PARACETAMOL 650MG TABLET (50 x 10’s)

RM31.50

Out of stock

PARACETAMOL 650MG TABLET (50 x 10’s) – Pharmaniaga

Active ingredients: Paracetamol

Indications: Used to relieve pain and fever.
*Images might not reflect the actual packaging of products.

Reviews

There are no reviews yet.

Be the first to review “PARACETAMOL 650MG TABLET (50 x 10’s)”

Your email address will not be published. Required fields are marked *